# SDR RRXA000942

- Difficulty date: February 24, 2000
- Submitted: July 6, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- Aircraft time: 66,217 hours, 22,364 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT,   FOUND A CRACK TO THE FUSELAGE STRUCTURE, LWR CARGO BILGE AT STA 1160 AND L32LT, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.       REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  STOP DRILLED AND WELDED CRACKS PER E.O. 99-236 WITH APPROVED 8110-3 DATED 1-17-00.
